# SDR 96ZZZX3065

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N532PU
- Make and model: Piper PA-28R-201
- Aircraft serial: 2837040
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 6358600
- Condition: Cracked
- Location: Tail Lt Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONGOING CRACKS ON TRIM TAB LOWER SKINS AND INBOARD RIBS AT TRIM TAB CONTROL ARM ATTACH POINT.  SKIN AND/OR RIB HAS CRACKED FROM 2500-4000 HOURS.  FIRST REPAIR WAS TO REPLACE SKIN AND RIBS WITH NEW PIPER PARTS AND THESE LASTED 1000-1500 HOURS BEFORE CRACKING AGAIN IN THE SAME PLACE.  CURRENTLY, HAVE ADDED .040 INCH ALUMINUM DOUBLER ON ONE AIRCRAFT FOR LONGER LIFE.  AIRCRAFT USED FOR FLIGHT TRAINING 750 HOURS PER YEAR.
